# SDR VTZA97281

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 6140 · Propeller Indication System
- Part: Press Switch
- Part number: 31056294
- Condition: Failure
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EWR/IAD - FLT 6481 - DURING TAKEOFF AT 1445 HRS ON 5-15-97, ABORTED TAKEOFF DUE TO RT ENGINE RED BETA CAPTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
